I have recently been diagnosed with diabetes. I am on medication - not insulin. Of late I have developed a lot of rash on my scalp which is like littel bumps and is terrible itchy. If I do scratch then it turns painful. Could it be becasue of the diabetes or is it some other allerge. I color my hair.
It could be from your hair coloring, but the major issue is to make sure it is not related to diabetes, or possibly your medication, or another health issue. Has a dermatologist looked at the rash? If not, I think that is your best option, given that I cannot see what it looks like. Diabetes can be associated with rashes that stem from fungal infections. Plus the medications can have some side effects, so speak with your doctor soon, have him/her take a look at it and if necessary see a dermatologist. Seek medical help immediately if any of the rash starts to blister or flake off in large clumps, as this could be a sign of something more serious.
Recently, I have been breaking out with small bumps primarily on my wrist and across the back of my shoulders. They appear for a briefl time and disappear. I have one or two larger ones on my scalp. A friend suggested to me that I may have diabetes what do you think?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.